# SDR SIMA20140723004

- Difficulty date: July 23, 2014
- Submitted: July 25, 2014
- Operation: Air carrier
- Aircraft: N607AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145064
- Aircraft time: 38,949 hours, 32,244 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 971808
- Part serial: MX606264
- Condition: Failed
- Location: Hydraulic Sys
- Stage of operation: UK
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: B

## Discrepancy

HYD 2 LOW QTY ADVISORY IN FLIGHT, ABOUT 20 - 30 MINUTES LATER HYD 2 PUMP FAIL MSG.  POST FLIGHT SHOWS HYD FLUID COATING INSIDE NR 2 WW.  R & R NR 2 ENG DRIVEN PUMP IAW AMM 29-10-03.  RAN ENGS LEAK & OPERATIONS CHECKED GOOD, NO DEFECTS NOTED.
